# SDR CALA2025042904307

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 43,560 hours, 4,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS GUARD SPRING BROKEN REPLACED FLIGHT DECK EMERGENCY LIGHT TOGGLE SWITCH GUARD REF IPD DMC-B787-A-23-24-04-010-941A.PARTS USED: 79-3041-3-0002, QTY :1
